Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (271 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2016-10-05
Harnack's Inequality for Stokes GraphMaria O. Kovaleva and Igor Yu. Popov (1) St. Petersburg National Research University of Information Technologies, Mechanics and Optics, Russian Federation
(2) St. Petersburg National Research University of Information Technologies, Mechanics and Optics, Russian Federation
A metric graph model is suggested for the Stokes flow concentrated in a neighborhood of a network. Conditions of $\delta$'-type are assumed at the graph vertices. Sign preserving solutions are studied. The analogue of the Harnack's inequality is proved.
Keywords: Stokes flow, metric graph, Harnack's inequality
Kovaleva Maria, Popov Igor: Harnack's Inequality for Stokes Graph. Z. Anal. Anwend. 35 (2016), 383-396. doi: 10.4171/ZAA/1570